# SDR UALA2012022000986

- Difficulty date: February 17, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 31,598 hours, 13,874 cycles
- Engine: Iae V2527A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Fastener
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 HAS MISSING RIVET FROM PEN NIB FAIRING RT SIDE: ONE RIVET MISSING.  INSTALLED NEW FASTENER IAW MT 78-001.
